# SDR SWAA2022093049378

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 70,238 hours, 41,520 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FORWARD LOWER SLIDER SEAL CRACKED. / [01] REMOVED AND REPLACED SLIDER SEAL PER SRM 51-40-02.;[02] REMOVED AND REPLACED SLIDER SEAL PER M/M 53-31-31.
